# SDR SWI2023F0000474

- Difficulty date: September 21, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 40,264 hours, 29,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LH WEB AT FS 280.00   (C-CHECK RO 11/10/2023)   REMOVED AND REPLACED WITH NEW LH LOWER WEB AT FS 280.00 REF. CRJ 700 SRM 53-11-10-201-003-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
